# SDR SWAA2015032637884

- Difficulty date: March 2, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 62,180 hours, 49,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBEAM CORRODED AT BS 967, RBL 25.  REPAIRED CHORD IAW ER & EA.
